Subscribe to our mailing list and Save 10% on your next order
Subscribe to our mailing list and save 10% on your next order
Free UK Delivery for Orders over £25
Click & Collect in store
Subscribe to our mailing list and Save 10% on your next order
Subscribe to our mailing list and save 10% on your next order
Free UK Delivery for Orders over £25
Click & Collect in store
Signup to our newsletter and get 10% off your next purchase
By completing this form, you are signing up to receive our emails and can unsubscribe at any time
How to take: For oral use. Pour one sacher of powder into a mug and fill with hot water, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Adults, the elderly and children aged 16 years and over: 1 sacher every 4-6 hours as required. Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants, you have phaeochromocytoma.
.Active ingredients (per sachet): Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg Also contain ascorbic acid (vitamin C), aspartame, sodium and sucrose.
Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of sight and reach of children. Do not store above 25C. Store in a cool dry place.
Lemsip Max Cold & Flu is a trusted solution for colds, flu, headache, fever, blocked nose, body aches/pains, and sore throats. This formula contains paracetamol and phenylephrine to provide fast, effective relief.
General Sale List (GSL) Products
GSL stands for General Sale List. It is a list of medicines that can be sold without a prescription. These medicines are considered to be safe for use by the general public.
Quantity Limits
There are some quantity limits on certain GSL products. These limits are in place to prevent people from taking too much of the medicine and to protect them from harm.
Our Quantity Limits
We restrict the sale of GSL products to no more than 2 units of a product per customer. Analgesics are limited to no more than 2 per customer, regardless of brand, type or pack size. This is to ensure that our customers are able to use these products safely and responsibly.
Adding product to your cart
How to take: For oral use. Pour one sacher of powder into a mug and fill with hot water, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Adults, the elderly and children aged 16 years and over: 1 sacher every 4-6 hours as required. Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants, you have phaeochromocytoma.
.Active ingredients (per sachet): Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg Also contain ascorbic acid (vitamin C), aspartame, sodium and sucrose.
Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of sight and reach of children. Do not store above 25C. Store in a cool dry place.